# SDR USAA2012031200026

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 71,046 hours, 31,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAPS HANGING OUT FROM SLIDE AIRCRAFT LEFT AFT.  RE-SECURED SLIDE BUSTLE STRAPS.
